Alert archive / Wisconsin / River Flood Warnings in 2015

River Flood Warning 20, NWS La Crosse, WI

December 14, 2015Monroe County, Vernon County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Dec 14, 2015, 9:30 AM CST for Monroe County, Vernon County, Wisconsin. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
Dec 14, 2015, 9:30 AM CST (15:30 UTC)
Expired
Dec 15, 2015, 10:19 AM CST
In force
25 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Monroe County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 49 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kickapoo River at Ontario (ONTW3).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
18 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05407468, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

269 
WGUS43 KARX 141530
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
930 AM CST MON DEC 14 2015

.Recent heavy rainfall the past couple of days has caused river
levels to rise above flood stage at Ontario along the Kickapoo
River. Therefore...a flood warning has been issued for the Kickapoo
River at Ontario.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, & 
including NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC081-123-150330-
/O.NEW.KARX.FL.W.0020.151214T1530Z-151215T1619Z/
/ONTW3.1.ER.151214T1439Z.151214T1700Z.151214T2219Z.NO/
930 AM CST MON DEC 14 2015

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Kickapoo River At Ontario.
* until Tuesday morning.
* At  9:00 AM Monday the stage was 16.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.0 feet this 
  afternoon. 

&&
 
LAT...LON 4382 9061 4368 9061 4368 9057 4381 9051

$$
2 follow-up statements
468 
WGUS43 KARX 141835
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1235 PM CST MON DEC 14 2015

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Wisconsin...

  Kickapoo River At Ontario affecting Monroe and Vernon Counties

.Recent heavy rain has resulted in rises on area rivers and river
levels are above moderate flood stage along the Kickapoo river at
Ontario.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, & 
including NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC081-123-150635-
/O.EXT.KARX.FL.W.0020.000000T0000Z-151215T1715Z/
/ONTW3.2.ER.151214T1439Z.151214T1900Z.151214T2315Z.NO/
1235 PM CST MON DEC 14 2015

...Observed flooding increased from Minor to Moderate severity...
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Kickapoo River At Ontario.
* At 11:30 AM Monday the stage was 18.1 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will rise to near 18.5 feet this afternoon. 
  The river will fall below flood stage this evening.
* Impact...At 18.0 feet...Flooding occurs along the river in the 
  Ontario area. Water may be over Highway P near Bridge 10, and also 
  over Winchell Valley Road at Bridge 8.

&&
 
LAT...LON 4382 9061 4368 9061 4368 9057 4381 9051

$$
696 
WGUS83 KARX 150331
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
931 PM CST MON DEC 14 2015

.The Flood Warning is cancelled for The Kickapoo River At Ontario.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC081-123-150401-
/O.CAN.KARX.FL.W.0020.000000T0000Z-151215T1715Z/
/ONTW3.2.ER.151214T1439Z.151214T2000Z.151215T0211Z.NO/
931 PM CST MON DEC 14 2015

The Flood Warning is cancelled for
  The Kickapoo River At Ontario.
* At  9:00 PM Monday the stage was 14.0 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at  8:11 PM Monday.
* Forecast...The river will continue to fall.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Dec 14, 5:42 AM CST, 3 hours 48 minutes earlier.

Area forecast discussion, Dec 14, 5:42 AM CST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
542 AM CST MON DEC 14 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 340 AM CST MON DEC 14 2015

MAIN CONCERNS FOR TODAY AND TONIGHT CONTINUE TO BE RAINFALL
AMOUNTS AND POTENTIAL FLOODING CONCERNS. 14.00Z GLOBAL MODEL
SUITE IN GOOD OVERALL AGREEMENT AND WILL USE A BLENDED SOLUTION...
BUT FOLLOW THE LATEST RAP/HRRR FOR PRECIP TRENDS OVER THE NEXT
6 TO 12 HOURS.

14.09Z OBSERVATIONAL ANALYSIS SHOWS A STRONG SURFACE LOW ACROSS
EAST-CENTRAL IA WITH WIDESPREAD MODERATE TO HEAVY RAINFALL FROM KS
TO IL AND THEN STRETCHING NORTHWARD ACROSS SOUTHERN MN/WI AND INTO
THE UPPER PENINSULA OF MI. THIS SURFACE LOW WILL BISECT THE
FORECAST AREA TODAY...REACHING THE CENTRAL GREAT LAKES BY 00Z
TONIGHT. HIGHLY ANOMALOUS MOISTURE WILL CONTINUE TO INTERACT WITH
STRONG FRONTOGENETIC FORCING TO PRODUCE WIDESPREAD RAINFALL THIS
MORNING...THEN GRADUALLY LIFT NORTHWARD THROUGH THE DAY. RAINFALL
WILL PERSIST THE LONGEST TODAY ACROSS THE NORTHWEST THIRD OF THE
FORECAST AREA AS MAIN DEFORMATION PRECIP AXIS MOVES ACROSS
SOUTHERN MN INTO WEST-CENTRAL WI. AS MAIN BAND OF RAIN LIFTS
NORTHWARD...STILL EXPECT PERIODIC LIGHT RAIN SHOWERS OR DRIZZLE
FURTHER SOUTH THIS AFTERNOON GIVEN CONVERGENCE AROUND THE LOW AND
RATHER DEEP NEAR SURFACE MOISTURE. DEEP COLDER AIR REMAINS NORTH
AND WEST OF THE FORECAST AREA...KEEPING PRECIP TYPE MAINLY ALL
RAIN. COULD SEE SOME SNOWFLAKES MIX-IN THIS AFTERNOON/EVENING
ACROSS THE FAR NORTH/WEST...BUT NO SNOW ACCUMULATION IS EXPECTED.
PRECIP WILL FINALLY MOVE OUT OF THE REGION BY MIDNIGHT TONIGHT.
ALL SAID...AN ADDITIONAL 0.1 TO 1.25 INCHES ARE POSSIBLE AFTER 12Z
TODAY WITH A SHARP GRADIENT FROM NORTHWEST TO SOUTHEAST.

RAIN RATES LIKELY NOT TO EXCEED A TENTH OR TWO OF AN INCH PER
HOUR FOR THE REST OF THE DAY. HOWEVER...WITH 1 TO 4 INCHES ALREADY
FALLEN ACROSS NORTHEAST IA INTO SOUTHWEST AND CENTRAL WI AND
SEVERAL AREA RIVERS FORECAST TO REACH MINOR FLOOD STAGE...WILL
KEEP FLOOD WATCH IN EFFECT THROUGH 21Z. DAY SHIFT MAY BE ABLE TO
CANCEL IT EARLY...BUT WILL WAIT UNTIL MAJORITY OF PRECIP HAS
MOVED OUT THE REGION. WITH SATURATED SOILS...PONDING OF WATER AND
MUD/ROCK SLIDES STILL A POSSIBILITY THROUGH THE DAY. PLEASE SEE
HYDROLOGY SECTION FOR MORE INFORMATION ABOUT AREA RIVERS.

TEMPERATURES TODAY WILL SEE LITTLE MOVEMENT WITH HIGHS GENERALLY
IN THE 40S TO LOWER 50S. WINDS WILL GRADUALLY SHIFT TO THE NORTH-
NORTHWEST THIS AFTERNOON AS SURFACE LOW MOVES OUT OF THE AREA AND
GUSTS INCREASE INTO THE 20 TO 25 MPH RANGE ACROSS NORTHEAST IA
AND SOUTHEAST MN.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 340 AM CST MON DEC 14 2015

MUCH NEEDED DRIER CONDITIONS EXPECTED FOR TUESDAY AS THE FORECAST
AREA IS IN-BETWEEN STORM SYSTEMS. TEMPERATURES WILL BE COOLER...
BUT STILL ABOVE MID-DECEMBER NORMALS WITH HIGHS FROM THE UPPER
30S TO MID 40S.

ATTENTION THEN TURNS TO TUESDAY NIGHT INTO WEDNESDAY AS THE NEXT
500 HPA CLOSED LOW LIFTS FROM THE FOUR CORNERS REGION INTO THE
UPPER MIDWEST. FORECAST AREA REMAINS WITHIN THE WARM SECTOR OF THE
SYSTEM AS SURFACE LOW TRACK IS FROM NORTHWEST IA INTO THE MN
ARROWHEAD. COULD SEE A LIGHT WINTRY MIX IN THE OVERNIGHT HOURS...
OTHERWISE PRECIP TYPE WILL BE MAINLY RAIN. THAT SAID...OVERALL
LIGHT ACCUMULATIONS WILL BE MAINLY CONFINED TO THE NORTHWEST
FORECAST AREA AS MAJORITY OF PRECIP FALLS ACROSS THE DAKOTAS INTO
NORTHERN MN WITHIN THE WARM CONVEYOR BELT OF THE OCCLUDING LOW.
WEDNESDAY WILL BE THE LAST WARMER DAY FOR QUITE SOME TIME WITH
HIGHS STILL IN THE 40S AND A BREEZY SOUTHERLY WIND.

THURSDAY INTO NEXT WEEKEND WILL BE MAINLY DRY AS SURFACE RIDGE
MOVES ACROSS THE REGION. BIGGER STORY WILL BE MUCH COOLER
TEMPERATURES. 925 HPA TEMPERATURES DROP BACK BELOW ZERO WEDNESDAY
NIGHT BEHIND THE DEPARTING LOW AND AS LOW AS -10 TO -13 CELSIUS
BY FRIDAY AFTERNOON. THIS WILL RESULT IN DAYTIME HIGHS WELL INTO
THE 20S FOR FRIDAY AND SATURDAY WITH MORNING LOWS IN THE TEENS TO
LOWER 20S...A MARKED CHANGE FROM OUR ABNORMALLY WARM DECEMBER THUS
FAR. TEMPERATURES COULD MODERATE SLIGHTLY BACK INTO THE 30S FOR
SUNDAY.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 542 AM CST MON DEC 14 2015

INTERESTINGLY...CEILINGS AT KRST/KLSE HAVE RISEN 200 TO 300 FT
OVER THE PAST COUPLE HOURS AS THE SURFACE LOW OVER NORTHEAST IA
MOVES NORTH. IFR CONDITIONS WILL CONTINUE AT KRST THROUGH THE
PERIOD...BUT KLSE WILL LIKELY HOVER AROUND 1000 FT AGL THIS
MORNING BEFORE BECOMING MORE PREDOMINANT LOW MVFR THIS AFTERNOON.
ONCE IT RISES TO NEAR 1500 FT AGL THIS AFTERNOON...NOT EXPECTING
CEILINGS TO DROP AGAIN INTO THE IFR RANGE TONIGHT. MODERATE RAIN
WITH MVFR CEILINGS WILL CONTINUE AT KRST THROUGH MID AFTERNOON AND
THROUGH THE MORNING AT KLSE BEFORE BECOMING MORE SHOWERY WITH
POSSIBLE DRIZZLE LATER TODAY. EXPECT RAIN TO END AND VISIBILITY
IMPROVE AT BOTH TAF SITES BY LATE AFTERNOON/EARLY EVENING.

MODEST NORTHERLY WINDS AT KLSE THIS MORNING LIKELY TO BECOME
VARIABLE THIS AFTERNOON AS THE SURFACE LOW TRACKS OVERHEAD. A
RETURN TO MORE PREDOMINANT NORTHERLY WINDS EXPECTED BY LATE
AFTERNOON WITH SOME GUSTS INTO THE MID 20 KT RANGE...GRADUALLY
DECREASING AFTER SUNSET. KRST WILL REMAIN WEST OF THE LOW TRACK
THROUGH THE PERIOD...RESULTING IN PERSISTENT STRONG NORTHERLY
WINDS...GUSTING AT TIMES TO NEAR 30 KTS THIS MORNING AND THE MID
20 KT RANGE THIS AFTERNOON. AS WITH KLSE...WINDS WILL BEGIN TO
DIMINISH THIS EVENING.

GIVEN THE COMPLEXITY OF THIS STORM SYSTEM...FREQUENT UPDATES ARE
POSSIBLE.

&&

.HYDROLOGY...
ISSUED AT 340 AM CST MON DEC 14 2015

RAINFALL AMOUNTS OF 1 TO AROUND 4 INCHES HAVE FALLEN ACROSS
PORTIONS OF NORTHEAST IOWA INTO SOUTHWEST AND CENTRAL WISCONSIN.
THIS HAS RESULTED IN SIGNIFICANT RUNOFF AND RISES ON AREA RIVERS
AND STREAMS. WITH AN ADDITIONAL 0.5 TO 1 INCH OF RAINFALL
EXPECTED ACROSS THE AREA TODAY...PLAN ON ADDITIONAL RISES AND MORE
FLOODING CONCERNS.

A FLOOD WATCH CONTINUES FOR PORTIONS OF NORTHEAST IOWA...EXTREME
SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN THROUGH
3 PM TODAY. FLOOD WARNINGS HAVE BEEN POSTED FOR PORTIONS OF THE
BLACK...WISCONSIN...KICKAPOO...AND TURKEY RIVERS. MONITOR THE
LATEST RIVER FORECAST AND STATEMENTS CLOSELY. ALSO...THIS
ADDITIONAL RAINFALL WILL LIKELY LEAD TO SOME PONDING OF WATER IN
POOR DRAINAGE AREAS. BE ALERT FOR RISING WATER LEVELS IF YOU LIVE
NEAR A RIVER OR STREAM.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLOOD WATCH UNTIL 3 PM CST THIS AFTERNOON FOR WIZ041>044-053>055-
     061.

MN...FLOOD WATCH UNTIL 3 PM CST THIS AFTERNOON FOR MNZ096.

IA...FLOOD WATCH UNTIL 3 PM CST THIS AFTERNOON FOR IAZ010-011-029-030.

&&

SHORT TERM...ROGERS
LONG TERM...ROGERS
AVIATION...ROGERS
HYDROLOGY...ROGERS
Hazardous weather outlook, Dec 14, 4:14 AM CST, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
414 AM CST MON DEC 14 2015

IAZ010-011-029-030-MNZ096-WIZ041>044-053>055-061-151015-
WINNESHIEK-ALLAMAKEE-FAYETTE-CLAYTON-HOUSTON-LA CROSSE-MONROE-
JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
414 AM CST MON DEC 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...CENTRAL WISCONSIN...SOUTHWEST
WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH IS IN EFFECT THROUGH THIS AFTERNOON. PERIODS OF
MODERATE TO HEAVY RAIN WILL MOVE ACROSS THE REGION THIS MORNING
AND THEN LIFT NORTH OF THE AREA THIS AFTERNOON. UP TO AN INCH OF
ADDITIONAL RAIN IS POSSIBLE THIS MORNING. PONDING OF WATER ON
ROADS AND IN LOW LYING AREAS MAY OCCUR. SOME MINOR FLOODING ON
AREA RIVERS AND STREAMS IS LIKELY. IN ADDITION...DUE TO THE
SATURATED GROUND...A FEW MUD OR ROCK SLIDES ARE POSSIBLE IN
STEEPER TERRAIN AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE THREAT FOR MINOR RIVER FLOODING WILL CONTINUE THROUGH THE
WEEK AS RUNOFF MOVES THROUGH THE RIVER SYSTEM.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF RAINFALL AND FLOODING ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008-009-018-019-MNZ079-086>088-094-095-WIZ017-029-032>034-
151015-
MITCHELL-HOWARD-FLOYD-CHICKASAW-WABASHA-DODGE-OLMSTED-WINONA-
MOWER-FILLMORE-TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-
414 AM CST MON DEC 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...CENTRAL WISCONSIN...NORTH CENTRAL
WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF MODERATE TO HEAVY RAIN WILL MOVE ACROSS THE REGION
THROUGH MID AFTERNOON AND THEN LIFT NORTH OF THE AREA LATE THIS
AFTERNOON AND EVENING. UP TO AN INCH OF ADDITIONAL RAIN IS
POSSIBLE DURING THIS TIME. SOME MINOR FLOODING MAY OCCUR ON AREA
RIVERS AND STREAMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE THREAT FOR MINOR RIVER FLOODING WILL CONTINUE THROUGH THE
WEEK AS RUNOFF MOVES THROUGH THE RIVER SYSTEM.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF RAINFALL AND POSSIBLE FLOODING ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

ROGERS

In the hours before

Local storm report, Dec 14, 7:34 AM CST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
734 AM CST MON DEC 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 AM     HEAVY RAIN       3 E VIROQUA             43.55N 90.82W
12/14/2015  M4.92 INCH       VERNON             WI   MESONET

            MESONET STATION YTTRI DAM /YTDW3/

0658 AM     HEAVY RAIN       4 SSE WESTBY            43.61N 90.82W
12/14/2015  M4.84 INCH       VERNON             WI   MESONET

            MESONET STATION SEAS BRANCH DAM /SBDW3/

0700 AM     HEAVY RAIN       6 NNW FRANKVILLE        43.27N 91.68W
12/14/2015  M4.84 INCH       WINNESHIEK         IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION DECORAH 6ESE /DRHI4/

0645 AM     HEAVY RAIN       1 E ELDORADO            43.05N 91.81W
12/14/2015  M4.81 INCH       FAYETTE            IA   MESONET

            MESONET STATION ELDORADO /EDRI4/

0708 AM     HEAVY RAIN       3 S WESTBY              43.61N 90.85W
12/14/2015  M4.49 INCH       VERNON             WI   MESONET

            MESONET STATION SEAS BRANCH HAUGEN /SBHW3/

0600 AM     HEAVY RAIN       1 S DE SOTO             43.42N 91.19W
12/14/2015  M4.40 INCH       CRAWFORD           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION DE SOTO 1SE /VICW3/

0651 AM     HEAVY RAIN       3 SE WESTBY             43.62N 90.81W
12/14/2015  M4.33 INCH       VERNON             WI   MESONET

            MESONET STATION HIDDEN VALLEY DAM /HVDW3/

0700 AM     HEAVY RAIN       LA FARGE                43.57N 90.64W
12/14/2015  M4.15 INCH       VERNON             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION LA FARGE /LAFW3/

0721 AM     HEAVY RAIN       DE SOTO                 43.42N 91.19W
12/14/2015  M4.09 INCH       CRAWFORD           WI   MESONET

            MESONET STATION DE SOTO /C4731/

0537 AM     HEAVY RAIN       6 SW VIROQUA            43.49N 90.95W
12/14/2015  M3.94 INCH       VERNON             WI   MESONET

            MESONET STATION THOMPSON DAM /TPDW3/

0555 AM     HEAVY RAIN       2 NNW VIROQUA           43.58N 90.90W
12/14/2015  M3.92 INCH       VERNON             WI   AWOS

            AWOS STATION VIROQUA MUNICIPAL AIRPORT /Y51/

0500 AM     HEAVY RAIN       1 WNW OELWEIN           42.68N 91.93W
12/14/2015  M3.89 INCH       FAYETTE            IA   COCORAHS

            COCORAHS STATION OELWEIN 0.8 WNW /IA-FY-2/

0710 AM     HEAVY RAIN       KENDALL                 43.79N 90.37W
12/14/2015  M3.84 INCH       MONROE             WI   MESONET

            MESONET STATION KENDALL /C1930/

0700 AM     HEAVY RAIN       1 SW MONONA             43.04N 91.40W
12/14/2015  M3.81 INCH       CLAYTON            IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION MONONA WWTP /MNOI4/

0648 AM     HEAVY RAIN       1 WNW NECEDAH           44.03N 90.08W
12/14/2015  M3.76 INCH       JUNEAU             WI   MESONET

            MESONET STATION NECEDAH /NEHW3/

0710 AM     HEAVY RAIN       1 WNW OELWEIN           42.68N 91.93W
12/14/2015  M3.69 INCH       FAYETTE            IA   TRAINED SPOTTER

            OBSERVER LOCATION OELWEIN 1WNW.

0707 AM     HEAVY RAIN       3 WNW WAUKON JCT        43.17N 91.24W
12/14/2015  M3.66 INCH       ALLAMAKEE          IA   MESONET

            MESONET STATION 3 SE WATERVILLE /YSPI4/

0528 AM     HEAVY RAIN       4 WSW VIROQUA           43.54N 90.96W
12/14/2015  M3.66 INCH       VERNON             WI   MESONET

            MESONET STATION SIDIE HOLLOW DAM /SIDW3/

0700 AM     HEAVY RAIN       2 SSW VIOLA             43.48N 90.69W
12/14/2015  M3.66 INCH       VERNON             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION READSTOWN 4NE /RTNW3/

0622 AM     HEAVY RAIN       3 SE CASHTON            43.70N 90.74W
12/14/2015  M3.63 INCH       VERNON             WI   MESONET

            MESONET STATION KLINKNER DAM /KKDW3/

0645 AM     HEAVY RAIN       5 SW WAUKON JCT         43.11N 91.26W
12/14/2015  M3.62 INCH       ALLAMAKEE          IA   MESONET

            MESONET STATION 4 ENE WATSON /YRII4/

0558 AM     HEAVY RAIN       2 NNE CAMP DOUGLAS      43.94N 90.25W
12/14/2015  M3.61 INCH       JUNEAU             WI   ASOS

            ASOS STATION VOLK FIELD AIRPORT /VOK/

0700 AM     HEAVY RAIN       READSTOWN               43.45N 90.76W
12/14/2015  M3.60 INCH       VERNON             WI   MESONET

            MESONET STATION READSTOWN /REAW3/

0541 AM     HEAVY RAIN       3 N WESTBY              43.70N 90.85W
12/14/2015  M3.42 INCH       VERNON             WI   MESONET

            MESONET STATION DAHLEN DAM /DHDW3/

0700 AM     HEAVY RAIN       1 WSW HILLSBORO         43.65N 90.35W
12/14/2015  M3.39 INCH       VERNON             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION HILLSBORO WSW /HBOW3/

0700 AM     HEAVY RAIN       2 WSW NASHUA            42.94N 92.57W
12/14/2015  M3.33 INCH       FLOYD              IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION NASHUA 2SW /NHUI4/

0600 AM     HEAVY RAIN       5 NW EASTMAN            43.21N 91.10W
12/14/2015  M3.25 INCH       CRAWFORD           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION LYNXVILLE DAM 9
            /LYNW3/

0555 AM     HEAVY RAIN       3 W OELWEIN             42.68N 91.97W
12/14/2015  M3.21 INCH       FAYETTE            IA   AWOS

            AWOS STATION OELWEIN MUNICIPAL AIRPORT /OLZ/

0700 AM     HEAVY RAIN       3 S DORCHESTER          43.42N 91.51W
12/14/2015  M3.12 INCH       ALLAMAKEE          IA   MESONET

            MESONET STATION 3 S DORCHESTER /DCHI4/

0645 AM     HEAVY RAIN       DECORAH                 43.30N 91.80W
12/14/2015  M3.06 INCH       WINNESHIEK         IA   MESONET

            MESONET STATION DECORAH-UPPER IA RIVER
            /DEHI4/

0700 AM     HEAVY RAIN       1 SSW OSBORNE           42.78N 91.45W
12/14/2015  M3.02 INCH       CLAYTON            IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION ELKADER 6SSW /EKRI4/

&&

NWS LA CROSSE WI
IRIS SYSTEM
Special weather statement, Dec 14, 7:39 AM CST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
739 AM CST MON DEC 14 2015

IAZ008-MNZ079-086-087-094-095-141815-
MITCHELL-WABASHA-DODGE-OLMSTED-MOWER-FILLMORE-
INCLUDING THE CITIES OF...ROCHESTER...AUSTIN
739 AM CST MON DEC 14 2015

...WINDY CONDITIONS AROUND THIS MORNING...

A STRONG WEATHER SYSTEM WAS PRODUCING WINDY CONDITIONS ACROSS
SOUTHEAST MINNESOTA AND NORTHCENTRAL IOWA THIS MORNING. WINDS OF
20 TO 30 MPH WILL CONTINUE...WITH GUSTS TO 40 MPH. OPEN AREAS
AND HIGHER TERRAIN WILL SEE THE HIGHER WIND SPEEDS.

IF TRAVELING ON INTERSTATE 90 THIS MORNING...BE AWARE OF STRONG
CROSS WINDS FROM THE NORTH. SEMIS AND HIGH PROFILE VEHICLES WILL
FEEL THIS CROSS WIND THE MOST. THESE WINDS WILL CONTINUE INTO THE
THE AFTERNOON.

BAUMGARDT
Local storm report, Dec 14, 8:20 AM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
820 AM CST MON DEC 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 ESE VIROQUA           43.55N 90.87W
12/14/2015  M6.27 INCH       VERNON             WI   COCORAHS

            COCORAHS STATION VIROQUA 0.8 ESE /WI-VR-2/

0700 AM     HEAVY RAIN       1 E VIROQUA             43.56N 90.88W
12/14/2015  M5.96 INCH       VERNON             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION VIROQUA /VQAW3/

0759 AM     HEAVY RAIN       3 E VIROQUA             43.55N 90.82W
12/14/2015  M5.43 INCH       VERNON             WI   MESONET

            MESONET STATION YTTRI DAM /YTDW3/

0745 AM     HEAVY RAIN       1 E ELDORADO            43.05N 91.81W
12/14/2015  M4.84 INCH       FAYETTE            IA   MESONET

            MESONET STATION ELDORADO /EDRI4/

0810 AM     HEAVY RAIN       KENDALL                 43.79N 90.37W
12/14/2015  M4.16 INCH       MONROE             WI   MESONET

            MESONET STATION KENDALL /C1930/

0700 AM     HEAVY RAIN       3 ENE WESTBY            43.67N 90.81W
12/14/2015  M4.11 INCH       VERNON             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION WESTBY 3ENE /WESW3/

0811 AM     HEAVY RAIN       DE SOTO                 43.42N 91.19W
12/14/2015  M4.08 INCH       CRAWFORD           WI   MESONET

            MESONET STATION DE SOTO /C4731/

0757 AM     HEAVY RAIN       4 WSW VIROQUA           43.54N 90.96W
12/14/2015  M4.06 INCH       VERNON             WI   MESONET

            MESONET STATION SIDIE HOLLOW DAM /SIDW3/

0700 AM     HEAVY RAIN       2 ESE MONROE CENTER     44.11N 89.92W
12/14/2015  M3.98 INCH       ADAMS              WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION MONROE CENTER 1E
            /MROW3/

0748 AM     HEAVY RAIN       1 WNW NECEDAH           44.03N 90.08W
12/14/2015  M3.97 INCH       JUNEAU             WI   MESONET

            MESONET STATION NECEDAH /NEHW3/

0700 AM     HEAVY RAIN       2 W DELLWOOD            43.99N 89.99W
12/14/2015  M3.87 INCH       JUNEAU             WI   COCORAHS

            COCORAHS STATION NECEDAH 5.0 ESE /WI-JN-1/

0700 AM     HEAVY RAIN       2 WSW HILLSBORO         43.63N 90.38W
12/14/2015  M3.74 INCH       VERNON             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION HILLSBORO 2SW /HLBW3/

0745 AM     HEAVY RAIN       5 SW WAUKON JCT         43.11N 91.26W
12/14/2015  M3.62 INCH       ALLAMAKEE          IA   MESONET

            MESONET STATION 4 ENE WATSON /YRII4/

0715 AM     HEAVY RAIN       3 SSE STEUBEN           43.13N 90.84W
12/14/2015  M3.59 INCH       CRAWFORD           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION STEUBEN 4SE /SBNW3/

0800 AM     HEAVY RAIN       1 SW SPARTA             43.94N 90.82W
12/14/2015  M3.33 INCH       MONROE             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION SPARTA /SRTW3/

0700 AM     HEAVY RAIN       5 W VALLEY JUNCTION     44.06N 90.50W
12/14/2015  M3.27 INCH       MONROE             WI   COCORAHS

            COCORAHS STATION TOMAH 5.0 N /WI-MN-6/

0700 AM     HEAVY RAIN       5 WSW WARRENS           44.10N 90.59W
12/14/2015  M3.23 INCH       MONROE             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION WARRENS 4WSW /WRNW3/

0745 AM     HEAVY RAIN       DECORAH                 43.30N 91.80W
12/14/2015  M3.12 INCH       WINNESHIEK         IA   MESONET

            MESONET STATION DECORAH-UPPER IA RIVER
            /DEHI4/

0807 AM     HEAVY RAIN       MAUSTON                 43.80N 90.07W
12/14/2015  M3.11 INCH       JUNEAU             WI   MESONET

            MESONET STATION MAUSTON /C3882/

0700 AM     HEAVY RAIN       1 NNE PRAIRIE DU CHIEN  43.05N 91.13W
12/14/2015  M3.05 INCH       CRAWFORD           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION PRAIRIE DU CHIEN
            /PDCW3/

0700 AM     HEAVY RAIN       NEW HAMPTON             43.06N 92.32W
12/14/2015  M3.00 INCH       CHICKASAW          IA   COCORAHS

            COCORAHS STATION NEW HAMPTON 0.4 SW
            /IA-CW-2/

&&

NWS LA CROSSE WI
IRIS SYSTEM

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 8:10 PM CSTRiver Flood WarningARXBuffalo, Trempealeau5 days
Dec 13, 8:12 PM CSTRiver Flood WarningARXGrant, Iowa, Richland40 hr
Dec 14, 11:56 AM CSTRiver Flood WarningARXJuneau6 days

Nearby

River Flood Warnings in Wisconsin, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.